| Model Number |
828814PL |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This is 4 of 4 reports linked to mfg report numbers: 3013886523-2022-00208.3013886523-2022-00209.3013886523-2022-00215.A physician reported a certas valve (id (b)(4)) was implanted in the right side of a 12-year-old patient on (b)(6) 2022.The initial settings were fine when the physician took over the care, however, ventricle later collapsed.Then another certas valve (id (b)(4)) was implanted in the left side on (b)(6) 2022, however, the valve was not performing as it should.Therefore, both valves were explanted on unknown date.On (b)(6) 2022 two additional certas valve (id (b)(4)) were implanted which also not up to performance.Based on information provided, the patient is not doing well.
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The certas valve (id 828814pl) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, a probable root cause for the reported complaint is due to a biological debris and protein build up interfering with the valve mechanism.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.